*NURSING > ATI > ATI Pharmacology Proctor new updated exam questions and answers docs 2021 (All)

ATI Pharmacology Proctor new updated exam questions and answers docs 2021

Document Content and Description Below

NUR 3525 1.) A nurse is assessing a client who is receiving intravenous therapy. The nurse should identify which of the following findings as a manifestation of fluid volume excess? a. Decreased bow... el sounds b. Distended neck veins c. Bilateral muscle weakness d. Thread pulse 2.) A nurse is caring for a client who has hyponatremia and is receiving an infusion of a prescribed hypertonic solution. Which of the following findings should indicate to the nurse that the treatment is effective? a. Absent Chvostek’s sign b. Improved cognition c. Decreased vomiting d. Cardiac arrhythmias absent 3.) A nurse is teaching a client who has a new prescription for a nitroglycerin transdermal patch. Which of the following instructions should the nurse include? a. “Discontinue the patch if you experience a headache.” b. “Apply a new patch if you have chest pain.” c. “Cover the patch with dry gauze when taking a shower.” d. “Remove the patch prior to going to bed.” 4.) A nurse is reviewing he laboratory results of a client who has a prescription for sodium polystyrene sulfonate (Kayexalate) every 6 hr. which of the following should the nurse report to the provider? a. Creatinine 0.72 mg/dL b. Sodium 138 mEq/L c. Magnesium 2 mEq/L d. Potassium 5.2 mEq/L - Hyperkalemia (serum potassium level greater than 5.0 mEq/L) increases the client risk for fatal cardiac dysrhythmias. Kayexalate is used to decrease the serum potassium level, so the PN should monitor the client's serum potassium level 5.) A nurse is caring for a client who has tuberculosis and is taking isoniazid and rifampin. Which of the following outcomes indicates that the client is adhering to the medication regimen? a. The client has a negative sputum culture b. The client tests negative for HIV c. The client has a positive purified protein derivative test d. The client’s liver function test results are within the expected reference range 6.) A client is caring for a client who develops an anaphylactic reaction to IV administration. After assessing the client’s respiratory status and stopping the medication infusion. Which of the following actions should the nurse take next? a. Replace the infusion with 0.9% sodium chloride b. Give diphenhydramine IM c. Elevate the client’s legs and feet d. Administer epinephrine IM 7.) A nurse is caring for a client who is taking sertraline and reports a desire to begin taking supplements. Which of the following supplements should the nurse advise the client to avoid? a. St. John’s Wort b. Ginger root c. Black cohosh d. Coenzyme Q10 8.) A nurse is caring for a client who has heart failure and a new prescription for lisinopril. For which of the following adverse e&ects should the nurse monitor when administering lisinopril? a. Bradycardia b. Hypokalemia c. Tinnitus d. Hypotension 9.) A nurse is assessing a client who is receiving heparin IV continuous IV. The client has an PPT of 90 seconds. They should monitor the client for which of the following changes in their vital signs? a. Decreased temperature b. Increased pulse rate c. Decreased respiratory rate d. Increased blood pressure 10.) A nurse is preparing to administer medication to a client and discovers a medication error. The nurse should recognize that which of the following sta& members is responsible for completing an incident report? a. The quality improvement committee b. The nurse who identifies the error c. The nurse who caused the error d. The charge nurse 11.) A nurse is planning care for a client who is receiving morphine via continuous epidural infusion. The nurse should monitor the client for which of the following? a. Pruritus – Sign of allergic reaction to morphine b. Cough c. Tachypnea d. Gastric bleeding 12.)A nurse is preparing to administer digoxin orally to a client. Identify the sequence of steps the nurse should take. (Move the steps into the box on the right, placing them in the order of performance. Use all the steps.) a. Obtain the client’s apical heart rate b. Remove the medication from the dispensing system c. Open the medication package d. Compare the client’s wristband to the medication administration record e. Document administration of the medication 13.) A nurse is reviewing the me....................CONTINUED [Show More]

Last updated: 1 year ago

Preview 1 out of 20 pages

Add to cart

Instant download

We Accept:

We Accept
document-preview

Buy this document to get the full access instantly

Instant Download Access after purchase

Add to cart

Instant download

We Accept:

We Accept

Reviews( 0 )

ATI

$14.00

Add to cart

We Accept:

We Accept

Instant download

Can't find what you want? Try our AI powered Search

OR

REQUEST DOCUMENT
70
0

Document information


Connected school, study & course


About the document


Uploaded On

Oct 23, 2021

Number of pages

20

Written in

Seller


seller-icon
PHISHER

Member since 3 years

81 Documents Sold


Additional information

This document has been written for:

Uploaded

Oct 23, 2021

Downloads

 0

Views

 70

Document Keyword Tags

Recommended For You

Get more on ATI »

$14.00
What is Browsegrades

In Browsegrades, a student can earn by offering help to other student. Students can help other students with materials by upploading their notes and earn money.

We are here to help

We're available through e-mail, Twitter, Facebook, and live chat.
 FAQ
 Questions? Leave a message!

Follow us on
 Twitter

Copyright © Browsegrades · High quality services·